# SDR COMA0060280

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 7,704 hours, 7,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603023
- Condition: Cracked
- Location: Fuselage
- Part time: 7,704 hours, 7,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 718.00 HAS CRACK IN RADIUS AND CRACKED AFT DOUBLER BETWEEN STR 11 AND 12 BOTH LHS & RHS OF AIRCRAFT.  FS 718.00 RIGHT AND LEFT SIDES, BETWEEN STRINGERS 11 AND 12, REPAIRED CRACK IN FRAME FLANGE AND REPLACED CRACK DOUBLERS WITH NEW SERVICEABLE DOUBLERS IAW CANADAIR REO 601R-53-61-193-REV A.
